# SDR 2025FA0000412

- Difficulty date: June 12, 2025
- Submitted: June 20, 2025
- Operation: General aviation
- Aircraft: N965AM
- Make and model: Boeing 787-8
- Aircraft serial: 35308
- Aircraft time: 47,659 hours, 6,317 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Faulted
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

SATVOICE LOST MESSAGE, WAS CARRY OUT PROCEDURE FIM DMC-B787-A-23-10-F5-01A-421A-A
